# SDR AUS20021040

- Difficulty date: September 7, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 206031314037
- Condition: Cracked
- Location: Rotorcraft Tail
- Part time: 5,597 cycles
- Component: Rotorcraft Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL BOOM LONGERON CRACKED AROUND TWO RIVET HOLES.
